# SDR 05FDEA02497

- Difficulty date: August 17, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BENT STA 1070 STR 25L - 2L.  REMOVED DAMAGED AREA, FABRICATED REPAIR ANGLE, TREATED AND PRIMED, INSTALLED REPAIR IAW SRM 51-30-2, 51-40-3, 51-10-2.
